Russian Journal of Nonlinear Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Rus. J. Nonlin. Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Rus. J. Nonlin. Dyn., 2019, том 15, номер 4, страницы 551–559 (Mi nd682)  

Complex Dynamics in Generalizations of the Chaplygin Sleigh

S. P. Kuznetsov

Udmurt State University, ul. Universitetskaya 1, Izhevsk, 426034 Russia

Аннотация: The article considers the Chaplygin sleigh on a plane in a potential well, assuming that an external potential force is supplied at the mass center. Two particular cases are studied in some detail, namely, a one-dimensional potential valley and a potential with rotational symmetry; in both cases the models reduce to four-dimensional differential equations conserving mechanical energy. Assuming the potential functions to be quadratic, various behaviors are observed numerically depending on the energy, from those characteristic to conservative dynamics (regularity islands and chaotic sea) to strange attractors. This is another example of a nonholonomic system manifesting these phenomena (similar to those for Celtic stone or Chaplygin top), which reflects a fundamental nature of these systems occupying an intermediate position between conservative and dissipative dynamics.

Ключевые слова: Chaplygin sleigh, nonholonomic system, chaos, attractor

Финансовая поддержка Номер гранта
Российский научный фонд 15-12-20035
This work was supported by the Russian Science Foundation, grant No. 15-12-20035.


DOI: https://doi.org/10.20537/nd190414

Полный текст: PDF файл (752 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37J60, 37C10, 34C60, 34C28
Поступила в редакцию: 28.05.2019
Принята в печать:05.08.2019
Язык публикации: английский

Образец цитирования: S. P. Kuznetsov, “Complex Dynamics in Generalizations of the Chaplygin Sleigh”, Rus. J. Nonlin. Dyn., 15:4 (2019), 551–559

Цитирование в формате AMSBIB
\RBibitem{Kuz19}
\by S. P. Kuznetsov
\paper Complex Dynamics in Generalizations of the Chaplygin Sleigh
\jour Rus. J. Nonlin. Dyn.
\yr 2019
\vol 15
\issue 4
\pages 551--559
\mathnet{http://mi.mathnet.ru/nd682}
\crossref{https://doi.org/10.20537/nd190414}
\elib{https://elibrary.ru/item.asp?id=42549302}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85084299776}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/nd682
  • http://mi.mathnet.ru/rus/nd/v15/i4/p551

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Russian Journal of Nonlinear Dynamics
    Просмотров:
    Эта страница:80
    Полный текст:18
    Литература:5
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021